Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: KLONOPIN, insufficient dose, S.O.S.!!!

Posted by Paul Smith on May 10, 2005, at 0:40:24

In reply to Re: KLONOPIN, insufficient dose, S.O.S.!!! Chairman_MAO, posted by pro_social_soon on May 9, 2005, at 6:45:59

For me even 20mg doesn't work. No social anti-anxiety effect, no sleepines/drowsiness, nothing.

That is the problem, tolerance. The drugs quit working, you need more and more to get the same effect, but if you try and discontinue, withdrawal effects typically last about 18 months according to an addictionologist I spoke with today. theseeffects are usually much wrose than the original condition. I`m not "benzo phobic" but this happens a lot. Am on them myself, 40 mgs of Valium which is losing it`s efficiency. So I have two choices, get the dose upped or taper off and suffer for a year, probably longer. Some seem to not have this experience though and I am glad for them. In may case, you are basically screwed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paul Smith thread:491288
URL: http://www.dr-bob.org/babble/20050504/msgs/495866.html